# SDR DALA2018071304467

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 53,232 hours, 24,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OVERHEAD EXIT SIGN ABEAM OVERWING EXITS REPORTED TO BE NONFUNCTIONAL. REPLACED OVERHEAD EXIT SIGN IN REF AMM 33-51. OPS CHECK NORMAL.
